# SDR UIEA2014103100536

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 111984
- Part serial: 1324
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR FLOW SENSOR FOR NR 1 PACK HAS BROKEN PROBE.  R & R NR 1 PACK AIR FLOW SENSOR IAW 00 AMM 21-52-03.
